Alert archive / Pennsylvania / Areal Flood Advisories in 2011

Areal Flood Advisory 54, NWS Philadelphia/Mount Holly

June 21, 2011Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 21, 2011, 9:37 PM EDT for Monroe County, Pennsylvania. It was in force for 116 min.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 9:37 PM EDT (01:37 UTC)
Expired
Jun 21, 2011, 11:33 PM EDT
In force
116 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 138 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1939 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 21, 8:14 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 21, 8:14 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A WARM FRONT SOUTHWEST OF OUR AREA TONIGHT WILL MOVE GRADUALLY
NORTHEASTWARD INTO OUR REGION WEDNESDAY...AND STALL WEDNESDAY
NIGHT THROUGH THURSDAY. A COLD FRONT IS FORECAST TO PASS THROUGH
THE MID ATLANTIC REGION AROUND FRIDAY. A WARM AND SOMEWHAT
UNSTABLE AIRMASS IS EXPECTED FOR THE WEEKEND...BUT HIGH PRESSURE
TAKING SHAPE OVER THE GREAT LAKES DURING THE WEEKEND IS FORECAST
TO MOVE EASTWARD INTO OUR AREA BY EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONDITIONS WERE NOT UNSTABLE ENOUGH TO GET SHOWERS AND THUNDERSTORMS
GOING THIS AFTERNOON...ALTHOUGH A FEW CUMULUS TRIED TO BUILD AND A
FEW ISOLATED AND VERY WEAK CELLS WERE NOTED ON RADAR...MAINLY
NORTH. A FEW HEAVY SHOWERS AND SOME THUNDERSTORMS OCCURRED NORTH
OF OUR AREA OVER THE CATSKILLS AND SANK SOUTHWARD. PRECIPITATION
OCCURRED IN OUR AREA THIS MORNING WITH THE WAVE ASSOCIATED WITH
THE MCS FROM THE OHIO VALLEY. TODAY LOOKED LIKE THE TRANSITION
DAY...AS IT WAS MORE UNSTABLE THAN MONDAY AND MOISTURE WAS
ACCUMULATING.

WITH NEGATIVE VORTICITY ADVECTION AND WITH NO REAL FORCING EARLY
TONIGHT...PRECIPITATION CHANCES WERE CUT BACK FOR MUCH OF
TONIGHT, ESPECIALLY EAST, AS WERE SKY COVER GRIDS. PERHAPS SOME
CONVECTION CAN BE GENERATED AGAIN TO OUR WEST AND WILL MAKE IT
INTO OUR WESTERN AREAS DURING THE OVERNIGHT PERIOD AS IT WEAKENS.

MOS TEMPERATURES LOOKED DECENT AND WERE RELIED ON HEAVILY. CLOUD
COVER MAY NOT INCREASE UNTIL AFTER MIDNIGHT, AND THAT MAINLY
WEST...BUT TEMPERATURES SHOULD DROP INTO THE MID TO UPPER 60S IN
MOST AREAS OVERNIGHT, EXCEPT NEAR 70 IN THE URBAN HEAT ISLAND
SPOTS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE WARM FRONT MOVES SLOWLY EASTWARD LATE TONIGHT INTO WEDNESDAY.
THERE STILL REMAINS THE POSSIBILITY THAT THE FRONT WILL NOT MAKE IT
THROUGH THE ENTIRE REGION AND WILL INSTEAD STALL ACROSS THE FORECAST
AREA. THE GUIDANCE DIFFERS ON THE LOCATION OF THE FRONT AND VARIES
FROM BISECTING THE FORECAST AREA TO MAKING IT ALL THE WAY TO OUR
NORTH. THIS WILL HAVE A DIRECT IMPACT ON TEMPERATURES AS THE AREAS
TO THE SOUTH OF BOUNDARY WILL BE FULLY ENTRENCHED IN THE WARM SECTOR
WHILE THE AREAS TO THE NORTH OF THE FRONT SHOULD REMAIN COOLER.
THEREFORE, THERE STILL REMAINS LOWER CONFIDENCE THAN USUAL WITH
RESPECT TO WEDNESDAYS FORECAST. ALSO, THERE WILL BE SOME CLOUDS
STREAMING ACROSS WEDNESDAY AS THE REMNANTS OF AN MCS MOVES ACROSS
PENNSYLVANIA AND PUSHES THEM OUT WAY. SEVERAL FACTORS MAY END UP
LIMITING HEATING AT THE SURFACE AND WE HAVE KEPT TEMPERATURES MAINLY
IN THE LOWER 80S FOR THE DAY.

A TROUGH ON THE LEE SIDE OF APPALACHIANS LOOKS TO SET UP ACROSS OUR
AREA AND COULD BE THE SOURCE OF LIFT NEEDED TO GET THUNDERSTORMS
GOING IN THE AFTERNOON. VERTICAL SHEAR IS VERY LIMITED AND STORMS
WILL LIKELY BE SLOW MOVERS AND MULTI CELLULAR IN NATURE.

PRECIPITABLE WATERS ALSO BEGIN TO INCREASE AND RISE IN EXCESS OF 2
INCHES BY WEDNESDAY AFTERNOON/EVENING. WHEN PWATS GET OVER 2 INCHES
IN JUNE IT INDICATES A DEPARTURE GREATER THAN 2SD OF NORMAL AND IS A
GOOD INDICATOR THAT DEVELOPING STORMS WILL LIKELY BE EFFICIENT
RAINMAKERS. THEREFORE, THE POTENTIAL FOR FLASH FLOODING WILL ALSO
INCREASE. AS FAR AS FLASH FLOODING GOES, THE MOST PRONE AREAS REMAIN
ACROSS NORTHERN  AND CENTRAL NEW JERSEY AND THE SOUTHERN POCONOS.
LATEST GUIDANCE SHOWS THE BULK OF THE PRECIPITATION STAYING OFF TO
OUR NORTH AND WE HAVE DECIDED TO NOT ISSUE A FLOOD WATCH AT THIS
TIME. SHOULD THE PRECIP SHIFT SOUTHWARD, WE WOULD BE MORE AT RISK
AND WATCH MAY BE NEEDED. WE WILL CONTINUE TO MONITOR THIS.

THE INCREASED MOISTURE WILL ALSO RAISE DEWPOINTS INTO THE UPPER 60S
TO LOWER 70S FOR WEDNESDAY AND THURSDAY MAKING IT NOT ONLY HOT OUT
BUT QUITE HUMID AS WELL.

WEDNESDAY NIGHT WE SEE YET ANOTHER SHORTWAVE ROTATE AROUND THE MID
LEVEL RIDGE, KEEPING SHOWERS AND THUNDERSTORMS IN THE FORECAST.

BY THURSDAY, THE MID LEVEL RIDGE HAS STARTED TO MOVE EASTWARD,
PLACING US IN A DEEP LAYER OF SOUTHWEST FLOW. SKIES SHOULD BE A
LITTLE BIT CLEARER WITH WILL ALLOW FOR MORE SURFACE HEATING TO TAKE
PLACE. TEMPERATURES SHOULD START TO RISE INTO THE MID TO UPPER 80S,
WITH SOME LOWER 90S, ACROSS THE AREA. AGAIN, THERE WILL BE A CHANCE
FOR SOME SHOWERS AND THUNDERSTORMS, MAINLY IN THE AFTERNOON.

A COLD FRONT APPROACHES FOR FRIDAY WITH MORE SHOWERS AND
THUNDERSTORMS POSSIBLE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOTS OF FLOW ALOFT TO START AS THE UPPER MIDWEST TROF LIFTS INTO SE
CANADA AND WEAKENS OVER THE WEEKEND WITH HEIGHTS AT 500 MB SLOWLY
RISING-WARMING....SUGGESTING AT LEAST A TEMPORARY RESPITE FROM THE
SHOWERY PATTERN.

TEMPS: WARMER THAN NORMAL THROUGH AT LEAST SATURDAY BUT MAY COOL
SLIGHTLY TO NEAR NORMAL NEXT SUNDAY MONDAY AND TUESDAY.

QPF: MOST EVIDENT OPPORTUNITIES FOR RAINFALL APPEAR TO BE FRIDAY
NIGHT-SATURDAY NIGHT WITH A PROBABLE DRIER PERIOD SHAPING UP SUNDAY
AND MONDAY.

CONFIDENCE: ABOVE AVERAGE THROUGH SUNDAY FOR TEMPS/QPF
OPPORTUNITIES-TRENDS AS POSTED IN THE DETERMINISTIC 330 PM FCST.

THEREAFTER...LOTS OF MODEL SPREAD ON SOLUTIONS FOR NEXT
MONDAY-TUESDAY AND CONFIDENCE ON QPF IS MUCH BELOW AVG THEN.

THE DAILIES BELOW...

FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE PRIMARY TROUGH ALOFT IN
THE GREAT LAKES WILL SLOWLY WEAKEN NEWD INTO SE CANADA. THAT
PROBABLY MEANS...MAINLY DIURNAL HEAT DRIVEN AFTERNOON-EVENING
SHOWERS/SCT TSTMS IN THE WARM SECTOR AHEAD OF THE COOL FRONT.
12Z/21 EC AND GEFS SFC FRONTAL PASSAGE EVOLUTION DIFFER.  ITS
POSSIBLE MOST OF THIS 36 HOUR PERIOD WILL BE RAINFREE.

SUNDAY/MONDAY...THE COOL FRONT SHOULD PASS OFFSHORE AND A RAINFREE
LOW HUMIDITY PERIOD SHOULD OCCUR SUNDAY INTO MONDAY.  THERE COULD BE
SOME LEFTOVER SHOWERS IN THE MORNING IN THE SOUTHERN PART OF THE
FORECAST AREA BUT CONFIDENCE IS LESS THAN AVERAGE ON THE POTENTIAL
SHOWERS FOR EARLY SUNDAY.

NEXT TUESDAY...LOW CONFIDENCE FORECAST AS MODEL SOLUTIONS VARY. ODDS
AS OF THIS WRITING FAVOR AT LEAST DRY START BUT CAN SEE A SOGGIER
SCENARIO IF A TROUGH ALOFT DEVELOPS OVERHEAD AS HINTED IN SOME OF
THE MODEL MEMBERS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TONIGHT...VFR WITH PATCHES OF SCT-BKN CU. BKN TSTM CIRRUS
OVERSPREADING FROM THE WSW LATER THIS EVENING. ISOLATED SHOWERS.
LIGHT MAINLY S WIND OVERNIGHT.

LOW PROBABILITY WAA SHOWERS/ISOLATED TSTMS DEVELOPING NEWD INTO A
PORTION OF OUR FCST AREA TOWARD MORNING...ESP PHL SWWD. IF SKIES
TEMPORARILY CLEAR AGAIN PREDAWN WED...THEN PATCHY MVFR/IFR FOG
WOULD DEVELOP...ESP E PA AND DEL TAF SITES.

CONFIDENCE ON IFR CONDS AND ANY CONVECTION AFTER 08Z IS BELOW AVG.

WEDNESDAY...CONVECTION WILL PROBABLY PLAY A ROLE IN THE PHI CWA
AIRSPACE...ESPECIALLY 15Z-22Z WHEN CLUSTERS OF TORRENTIAL RAIN
PRODUCING TSTMS /PRECIPITABLE WATER ~2 INCHES/ DEVELOP EWD FROM MD
SE PA TOWARD KPHL/KILG. GUSTY W WINDS TO 35 KTS AND BRIEF IFR
CONDS EXPECTED NEAR A FEW OF THESE STORMS. FCST FOR NOW HAS 2SM
SHRA CB WHERE BLV HIGHEST RISK OF HEAVIEST TSTMS...WHICH SHOULD BE
THE SW EDGE OF OUR FCST AREA...CLOSER TO THE HIGHLY UNSTABLE HOT
AIRMASS IN VA. WIND GENERALLY SSE AHD OF THE WFRONT PROBABLY
SHIFTING SSW BEHIND THE WFNT LATER IN THE DAY.

CONFIDENCE ON TSTM OCCURRENCE IS ABV AVG.

OUTLOOK...
MOSTLY MVFR IN HAZE AND OVERNIGHT PATCHY FOG. SCATTERED SHOWERS/TSTMS
WILL PRODUCE BRIEFLY LOWER CONDITIONS WED NIGHT AND AGAIN THU...FRI
AND POSSIBLY SAT AFTERNOONS.

&&

.MARINE...
NO HEADLINES.

HIGH PRESSURE TO THE EAST AND A DEEP LOW WELL TO THE WEST WILL
CONTINUE TO PRODUCE A SRLY FLOW ON THE WATERS. WIND SPEEDS WILL
MOSTLY REMAIN AROUND 10 KTS...BUT OCNLY HIGHER. CONDITIONS SHOULD
REMAIN MOSTLY SUB-SCA TONIGHT THROUGH THURSDAY. THERE IS THE
POSSIBILITY FOR SOME SCA CONDITIONS LATER THU INTO FRI AS THE DEEP
AND PERSISTENT FLOW MAY EVENTUALLY RESULT IN SOME 5 FT SEAS.
SCATTERED SHOWERS/TSTMS WILL BRING LOCALLY HIGHER WINDS AND WAVES
WED-FRI.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS.../KLINE/MEOLA
NEAR TERM.../MEOLA
SHORT TERM...MEOLA
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
Hazardous weather outlook, Jun 21, 3:53 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT TUE JUN 21 2011

NJZ001-007>010-012-015-PAZ054-055-062-222000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-NORTHAMPTON-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ060-061-
067>071-222000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE STRONG WINDS, HAIL AND HEAVY RAINS ON
WEDNESDAY EVENING AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HAIL AND HEAVY RAINS
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:31 AM EDTSpecial Marine WarningPHI59 min
Jun 22, 8:39 AM EDTSpecial Weather StatementPHIMorris, Sussex36 min
Jun 22, 9:31 AM EDTSpecial Weather StatementPHIMorris, Sussex44 min
Jun 22, 3:07 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean53 min
Jun 22, 3:59 PM EDTSpecial Weather StatementPHIMercer61 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean61 min
Jun 22, 4:06 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 4:09 PM EDTSpecial Weather StatementPHISussex66 min
Jun 22, 4:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem58 min
Jun 22, 4:37 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren53 min
Jun 22, 4:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset66 min
Jun 22, 4:53 PM EDTTornado WarningPHISussex, Warren37 min
Jun 22, 5:11 PM EDTTornado WarningPHIHunterdon, Morris, Sussex, Warren34 min
Jun 22, 5:31 PM EDTTornado WarningPHIMonmouth, Ocean29 min
Jun 22, 5:43 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset48 min
Jun 22, 2:15 AM EDTSpecial Weather StatementPHIBerks, Chester, Delaware60 min
Jun 22, 2:57 AM EDTSpecial Weather StatementPHIDelaware63 min
Jun 22, 3:05 AM EDTAreal Flood AdvisoryPHIChester, Delaware115 min
Jun 22, 4:13 AM EDTSpecial Weather StatementPHICarbon92 min
Jun 22, 6:32 AM EDTSpecial Weather StatementPHIDelaware, Philadelphia58 min
Jun 22, 8:00 AM EDTSpecial Weather StatementPHIDelaware, Philadelphia60 min
Jun 22, 1:48 PM EDTSpecial Weather StatementPHIBerks57 min
Jun 22, 2:53 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia67 min
Jun 21, 11:57 PM EDTSpecial Weather StatementPHIKent, Queen Anne's63 min
Jun 22, 12:40 AM EDTSpecial Weather StatementPHICaroline65 min
Jun 22, 12:55 AM EDTSpecial Weather StatementPHICecil65 min
Jun 22, 1:05 AM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot55 min
Jun 22, 1:29 AM EDTSpecial Weather StatementPHICecil61 min
Jun 22, 1:47 AM EDTAreal Flood AdvisoryPHICaroline, Talbot105 min
Jun 22, 2:02 AM EDTSpecial Weather StatementPHICaroline58 min

Nearby

Areal Flood Advisories in Pennsylvania, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.